# SDR SWAA2018021419630

- Difficulty date: February 1, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL,  AFT OF THE NR 2 PYLON, THE VERTICAL STIFFENER WAS FOUND CRACKED.   R & R THE STIFFENER IAW SRM.
